Analysis of stacking disorder in ice I using pair distribution functions

Playford, HY, Whale, TF orcid.org/0000-0002-1062-2685, Murray, BJ orcid.org/0000-0002-8198-8131 et al. (2 more authors) (2018) Analysis of stacking disorder in ice I using pair distribution functions. Journal of Applied Crystallography, 51 (4). pp. 1211-1220. ISSN 0021-8898

Abstract

Metadata

Authors/Creators:
Keywords: stacking disorder; polytypism; ice; total scattering
Dates:
  • Published: August 2018
  • Accepted: 20 June 2018
  • Published (online): 26 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Chemistry (Leeds) > Inorganic Chemistry (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Aug 2018 14:30
Last Modified: 20 Aug 2018 14:31
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1107/S1600576718009056
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics